# SDR UPS02839983

- Difficulty date: December 13, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Will Not Test
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: PFLT,  MAIN CARGO DECK SMOKE DETECTORSPAA0200058S NR 1, 5, 6, 7 WILL NOT PROPERLY SELF TEST.  REMOVED AND REPLACED SMOKE DETECTOR AMPLIFIER.
